Linearly implicit finite element methods for the time-dependent Joule heating problem
Artikel i vetenskaplig tidskrift, 2005

Completely discrete numerical methods for a nonlinear elliptic-parabolic system, the time-dependent Joule heating problem, are introduced and analyzed. The equations are discretized in space by a standard finite element method, and in time by combinations of rational implicit and explicit multistep schemes. The schemes are linearly implicit in the sense that they require, at each time level, the solution of linear systems of equations. Optimal order error estimates are proved under the assumption of sufficiently regular solutions.

Författare

Georgios Akrivis

Panepistimio Ioanninon

Stig Larsson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

BIT (Copenhagen)

0006-3835 (ISSN)

Vol. 45 3 429-442

Ämneskategorier

Beräkningsmatematik

DOI

10.1007/s10543-005-0008-1